Translator Disclaimer
march 2019 Divergent series of Taylor coefficients on almost all slices
Piotr Kot, Marek Karaś
Bull. Belg. Math. Soc. Simon Stevin 26(1): 1-9 (march 2019). DOI: 10.36045/bbms/1553047225

Abstract

We show that there exists a holomorphic function, continuous to the boundary in a bounded, balanced, strictly pseudoconvex domain $\Omega$ with $C^{2}$ boundary such that almost every slice function has a series of Taylor coefficients divergent with every power $p\in(0,2)$.

Citation

Download Citation

Piotr Kot. Marek Karaś. "Divergent series of Taylor coefficients on almost all slices." Bull. Belg. Math. Soc. Simon Stevin 26 (1) 1 - 9, march 2019. https://doi.org/10.36045/bbms/1553047225

Information

Published: march 2019
First available in Project Euclid: 20 March 2019

zbMATH: 07060312
MathSciNet: MR3934077
Digital Object Identifier: 10.36045/bbms/1553047225

Subjects:
Primary: 32A40
Secondary: 32A05, 32E35

Rights: Copyright © 2019 The Belgian Mathematical Society

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.26 • No. 1 • march 2019
Back to Top